# SDR 96UAL900697

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990UA
- Make and model: Boeing 737291
- Aircraft serial: 21980
- Engine: Pwa JT8D17
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Indicator
- Part number: 2061141
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND DURING APPROACH,TRIED MULTIPLE TIMES AND THEY FINALLY EXTENDED AFTER THE SIXTH TRY.  AFTER LANDING FLAPS WOULD NOT RETRACT.  *S/D*  REPLACED TRAILING EDGE FLAP POSITION INDICATOR, CHECKED OK.
